# SDR UIEA2018081001644

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,944 hours, 20,950 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE SMOKE DETECTOR A2 LIGHT ILLUMINATED. PERFORMED OPERATIONAL TEST OF CARGO DETECTION SYSTEM WITH NO FAULTS PER FIM 26-19F/T 809.
